Pennsylvania, 2007Lightning Strikes in Pennsylvania, July 5, 2007
July 5, 2007 · NWS PHI · 3 events in 2 counties and zones
An approaching cold front helped trigger showers and thunderstorms during the afternoon of the 5th that caused lightning damage in Berks County and the Lehigh Valley.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $43,000
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An approaching cold front helped trigger showers and thunderstorms during the afternoon of the 5th that caused lightning damage in Berks County and the Lehigh Valley.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jul 5, 12:20 PM EST, 2 hours 45 minutes earlier.
Area forecast discussion, Jul 5, 12:20 PM EST, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
120 PM EDT THU JUL 5 2007
.SYNOPSIS...
A COLD FRONT OVER THE GREAT LAKES WILL MOVE SOUTHEAST AND PASS
THROUGH THE REGION TOWARD FRIDAY MORNING. THE AIR MASS BEHIND THIS
FRONT IS LESS HUMID, BUT JUST AS WARM, IF NOT WARMER. A LARGE RIDGE
OF HIGH PRESSURE IS BAKING THE WESTERN PART OF THE UNITED STATES.
THIS HOT AIR MASS WILL START MOVING EAST AND SHOULD ARRIVE ON OR
ABOUT SUNDAY. UNSEASONABLY HOT AND INCREASINGLY MORE HUMID WEATHER
APPEARS LIKELY FOR EARLY NEXT WEEK UNTIL A COLD FRONT PASSES THROUGH
THE FORECAST AREA EITHER TUESDAY OR WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE WRF-NMM OVERALL HAD A BETTER INIT AT BOTH H8 AND H5 AND WILL BE
USED FOR THE SHORTER TERM OF THE FCST PKG. THE LLJ AND THE WAA THAT
HAS HELPED MAINTAIN THE TSRAS THRU THE NIGHT WILL BE EXITING OUR CWA
SHORTLY. THE BACK EDGE OF THE MORE WIDESPREAD PCPN IS MAKING SOME
RAPID HEADWAY EWD COURTESY OF THE MENTIONED JET. THE AIR MASS ALF
REMAINS QUITE UNSTABLE AND IT WON/T TAKE MUCH FOR TSRAS TO REFIRE
TDY. THIS IS THE RUB FOR OUR SEVERE PTNL (WE REMAIN IN SLIGHT RISK)
AS THERE WON/T BE MUCH OF A LID TO KEEP CONVECTION FROM FIRING AND
MID LEVEL LAPSE RATES ARE ONLY MODEST. THE BETTER FCST INSTABILTY
AND THE ARRIVING POSN OF THE JET FAVORS THE NWRN PART OF OUR CWA
ATTM FOR THE GREATER SEVERE PTNL. AT THE SAME TIME THERE WILL BE
SOME DEBRIS CLOUDINESS AROUND UPSTREAM. ITS ANOTHER ONE OF THOSE
DAYS WHERE THE SUN WON/T BE OUR FRIEND AND THE CLOUDIER IT REMAINS
THE BETTER OFF WE WILL BE. FCSTED HELICITY AND SHEAR VALUES ARE MUCH
LOWER THAN YESTERDAY. THIS FAVORS LINES OR BOWS (DOWNBURST WINDS)
OVER INDIVIDUAL SUPERCELL TYPE TSRAS.
THE NEBULOUSNESS ALSO LENDS ITSELF TO FLOODING PTNL IN LOCATIONS
THAT WERE DOUSED OVRNGT. FCST WIND FIELDS ARE STRONGER ALF (ABV H8)
AND THE LLJ IS FCST TO EXIT EWD. WE WILL NOT ISSUE A FFA BUT MNTN
THE PSBLTY FOR HVY RAIN IN THE HWO. LOCATIONS VULNERABLE TO
ADDITIONAL HEAVY RAINS INCLUDE CHESTER COUNTY, THE LEHIGH VALLEY AND
THE RARITAN BASIN.
THE WRF-NMM DOES HAVE SOME PRETTY STG NVA DURG THE AFTN PBLY PART OF
THE REASON FOR THE HIER POPS IN THE ERLY EVE AS REFLECTED BY ETA
MOS. THE GFS VORT MAX FIELD LOOKS CONVECTIVELY CONTAMINATED AND THE
UKMET DOES SUPPORT THIS WRF-NMM CONVENTION. AS PRESENT FCST FOLLOWS
THIS WE WILL RESERVE THE WDSPRD HIER POPS FOR TNGT ESP IN OUR SERN
ZONES. WE ALWAYS SEEM TO GET MORE SUN THAN EITHER MOS GUID HAS IN
SITUS LIKE THIS. UPSTREAM CLOUDS ARE MORE MED AND HI VARIETY, SO WE
WILL GO WITH THE WRMR GFS MOS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
COLD FNT IS FCST TO HANG ACRS THE NRN PART OF OUR CWA AND WAIT FOR
THE NEXT SHORT WAVE TO COME ALG. AT THIS JUNCTURE THE NRN PART OF
OUR CWA REMAINS IN A MORE FAVORABLE LOCATION OF THE ENTR RGN OF THE
H2.5 JET. WITH THE BETTER DYNAMICS APCHG IN THE EVE THIS MIGHT LIMIT
THE SVR PTNL, BUT INCREASE THE FLOODING PTNL IF FCSTD PWATS REMAIN
CLOSE TO 2 INCHES AND TSRAS HAVE A CHC TO MOVE OVER THE SAME AREAS.
WILL GIVE THE DAY SHIFT A CHANCE TO REACCESS THIS TO SEE IF MDL
TRENDS HOLD. ONCE THIS SHRT WAVE CLEARS OUR CWA, THE FNT IS FCST TO
MAKE PRETTY GOOD HEADWAY THRU OUR CWA.
ON FRIDAY THE FCST MDLS FCST ANOTHER SHORT WAVE TO MOVE THRU THAT
COINCIDES PRETTY WELL WITH DAYTIME HEATING. MDL MOS GUID IN
SITUATIONS LIKE THIS NORMALLY UNDERDO PCPN CHCS BECAUSE THEY GIVE
THE W WIND WAY TOO MUCH WEIGHT. THE FCST CAP IS NOT EXPECTED TO BE
REALIZED TIL LATE IN THE DAY. WE LIKE THE CUR CHCS/SLGT CHCS THAT
ARE PRESENTLY FCSTD FOR OUR AND NEARBY CWAS. BASED ON ITS OWN FULL
SUN MACRO AND SUPPORT FROM THE UKMET THE GFS MOS MAX TEMPS LOOK A
BIT TOO WARM AND WE WILL SIDE CLOSER TO THE ETA MOS. FRIDAY NIGHT/S
AIR MASS WILL BE DRIER AND THUS WE/LL GET COOLER BY DEFAULT.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
FCST THEN LOOKS DRY THROUGH THE WEEKEND WITH AN UPPER TROF MOVING
EWD AND A MORE ZONAL FLOW SETTING UP BY SUNDAY. AT THE SFC, HIGH
PRESSURE IS SITUATED IN THE ATLANTIC BRINGING W TO SW FLOW OVER THE
REGION. THE LATEST MEX BRINGS A HIGH OF 94 FOR SUNDAY AND 96 FOR
MONDAY. THIS SEEMS A BIT OVERDONE EVEN IN WESTERLY FLOW, AND IT HAS
BEEN OBSERVED THAT TEMPS ARE PROGGED HIGHER FURTHER OUT IN TIME AND
DECREASE AS THINGS GET CLOSER. HOWEVER, HOT AND MORE HUMID
CONDITIONS THAN WE HAVE BEEN EXPERIENCING SEEM LIKELY. MONDAY ALSO
LOOKS TO BE DRY ATTM, BEFORE A COLD FRONT APPROACHES FOR TUESDAY.
HIGH PRESSURE THEN BUILDS IN FOR WEDNESDAY.
&&
.AVIATION /07Z THURSDAY THROUGH MONDAY/...
MUCH OF THE SHOWER ACTIVITY HAS PULLED EAST OF THE TAF SITES AS OF
400 AM. REGIONAL RADARS ARE NOT SHOWING SIGNIFICANT ECHOS UPSTREAM
ATTM...BUT WITH THE HUMID AIR MASS IN PLACE...A FEW POP UP SHOWERS
CANT BE RULED OUT TODAY. FLYING CONDITIONS TODAY WILL MAINLY BE
VFR...BUT A FEW PERIODS OF MVFR FOG EARLY THIS AFTERNOON ACROSS THE
NORTH ARE POSSIBLE. SCATTERED SHOWERS AND THUNDERSTORMS THAT WILL
DEVELOP LATER TODAY WERE HANDLED IN THE TAFS WITH VCTS AND VCSH AS
THE TIMING OF THE SHOWERS IS A TOUGH CALL. MODELS SEEM TO AGREE THAT
A STEADIER PERIOD OF SHOWERS AND THUNDER WILL BE MOVING ACROSS THE
AREA THIS EVENING AND EARLY TONIGHT AS A VORT MAX SWINGS ACROSS THE
AREA. A SEPARATE GROUP FOR LOW VFR CONDITIONS AND SHRA WAS USED FOR
THIS ATTM.
EXTENDED...VFR CONDITIONS EXPECTED FOR FRIDAY AND MUCH OF THE
UPCOMING WEEKEND WITH HIGH PRESSURE BUILDING IN ACROSS THE AREA.
&&
.MARINE...
SCA CONDITIONS CONTINUE ACROSS THE WATERS. THE ORIGINAL EXPIRATION
TIME FOR LOWERING THE SCA FLAG ON THE OCEAN REMAIN AT 22Z FOR NOW
AND THAT SHOULD BE OK ACCORDING TO MODEL FCSTS. SCATTERED
THUNDERSTORMS TODAY AND TONIGHT WILL HAVE LOCAL HIGHER WINDS AND
SEAS.
A FRONT WILL CROSS THE WATERS FRIDAY AND WINDS ARE EXPECTED TO SHIFT
AROUND TO NW BEHIND IT. NO FLAGS FOR THE WATERS ARE ANTICIPATED FOR
THE UPCOMING WEEKEND.
SMALL CRAFT LOWERED ON THE LOWER DELAWARE BAY.
&&
.SURF...
A MODERATE TO HIGH RISK OF RIP CURRENTS WILL BE ACROSS THE WATERS
TODAY. THE HIGH RISK SEEMS MORE LIKELY DURING THIS MORNING. AS WINDS
DECREASE AS THE DAY CONTINUES, THE RISK FOR RIP CURRENTS IS EXPECTED
TO DECREASE TO MODERATE LEVELS. PLEASE FOLLOW THE INSTRUCTIONS OF
THE BEACH PATROL AND LIFEGUARDS IN YOUR AREA AND NEVER GO INTO THE
WATER WITHOUT LIFEGUARDS PRESENT.
&&
.HYDROLOGY...
WHILE THERE WERE RESPONSES IN THE BRANDYWINE AND RARITAN BASINS, THE
GAGED STREAMS ALL REMIANED WITHIN BANKFUL. DOPPLER RADAR STORM TOTAL
ESTIMATES REACHED 5 INCHES IN THE LEHIGH VALLEY AND THIS IS THE MOST
VULNERABLE LOCATION FOR A REPEAT PERFORMANCE TODAY. THE OLD RULE OF
THUMB OF DOUBLING PWATS GIVE THE PRNL FOR ISOLATED AMOUNTS AGAIN TO
ABOUT 4 INCHES.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS AFTERNOON FOR
ANZ450>455.
&&
SYNOPSIS...GIGI
NEAR TERM...GIGI
SHORT TERM...GIGI
LONG TERM...NIERENBERG
AVIATION...OHARA
MARINE...OHARA/EBERWINE(SMALL CRAFT LOWERED FOR LOWER DELWARE
BAY)
SURF...OHARA
HYDROLOGY...GIGIHazardous weather outlook, Jul 5, 2:52 PM EST, 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
352 PM EDT THU JUL 5 2007
NJZ001-PAZ054-055-062000-
SUSSEX-CARBON-MONROE-
352 PM EDT THU JUL 5 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND
NORTHEAST PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS INTO TONIGHT.
DAMAGING WINDS ARE THE MOST LIKELY DANGER. IN ADDITION, ANY
THUNDERSTORMS THAT FORM TODAY WILL ALSO CARRY THE LIKELIHOOD OF
PRODUCING HEAVY RAIN WHICH MIGHT CAUSE POOR DRAINAGE FLOODING.
PLEASE LOOK FOR FURTHER UPDATES LATER TODAY.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.
DEZ002-003-MDZ008-012-015-019-020-NJZ007>010-012-013-016-020>023-027-
PAZ060>062-062000-
KENT DE-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-SALEM-
OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-BERKS-
LEHIGH-NORTHAMPTON-
352 PM EDT THU JUL 5 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...EASTERN MARYLAND...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND EAST CENTRAL
PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS INTO TONIGHT.
DAMAGING WINDS ARE THE MOST LIKELY DANGER. IN ADDITION, ANY
THUNDERSTORMS THAT FORM WILL ALSO CARRY THE LIKELIHOOD OF
PRODUCING HEAVY RAIN WHICH MIGHT CAUSE POOR DRAINAGE FLOODING.
PLEASE LOOK FOR FURTHER UPDATES LATER TODAY.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
UNSEASONABLY HOT AND INCREASINGLY MORE HUMID WEATHER IS EXPECTED
TO START ON SUNDAY AND LAST AT LEAST INTO TUESDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.
DEZ001-NJZ015-017>019-PAZ067>071-062000-
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER-
MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
352 PM EDT THU JUL 5 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS INTO TONIGHT.
DAMAGING WINDS ARE THE MOST LIKELY DANGER. IN ADDITION, ANY
THUNDERSTORMS THAT FORM WILL ALSO CARRY THE LIKELIHOOD OF
PRODUCING HEAVY RAIN WHICH MIGHT CAUSE POOR DRAINAGE FLOODING.
PLEASE LOOK FOR FURTHER UPDATES LATER TODAY.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
UNSEASONABLY HOT AND INCREASINGLY MORE HUMID WEATHER IS EXPECTED
TO START ON SUNDAY AND LAST AT LEAST INTO TUESDAY. THE COMBINATION
OF THE HIGH TEMPERATURES AND HUMIDITY LEVELS MIGHT REQUIRE HEAT
ADVISORIES AND OR EXCESSIVE HEAT WARNINGS IN URBANIZED AREAS.
PLEASE LOOK FOR FURTHER UPDATES IN THE DAY AHEAD.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.
DEZ004-NJZ014-024>026-062000-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
352 PM EDT THU JUL 5 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.
.DAY ONE...THIS AFTERNOON AND TONIGHT
THERE IS A MODERATE TO HIGH RISK FOR RIP CURRENTS ALONG THE OCEAN
BEACHES TODAY.
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS INTO TONIGHT.
DAMAGING WINDS ARE THE MOST LIKELY DANGER. IN ADDITION, ANY
THUNDERSTORMS THAT FORM WILL ALSO CARRY THE LIKELIHOOD OF
PRODUCING HEAVY RAIN WHICH MIGHT CAUSE POOR DRAINAGE FLOODING.
PLEASE LOOK FOR FURTHER UPDATES LATER TODAY.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.
ANZ430-431-450>455-062000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
352 PM EDT THU JUL 5 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.
.DAY ONE...THIS AFTERNOON AND TONIGHT
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS INTO TONIGHT.
DAMAGING WINDS ARE THE MOST LIKELY DANGER.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.
In the hours before
Special weather statement, Jul 5, 1:57 PM EST, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
257 PM EDT THU JUL 5 2007
PAZ060>062-060100-
BERKS-LEHIGH-NORTHAMPTON-
INCLUDING THE CITIES OF...READING...ALLENTOWN...BETHLEHEM...
EASTON
257 PM EDT THU JUL 5 2007
...LOCALIZED FLOODING POSSIBLE LATE THIS AFTERNOON AND THIS
EVENING...
RAINFALL LAST NIGHT RANGED FROM ONE TO THREE INCHES ACROSS MUCH OF
BERKS COUNTY AND THE LEHIGH VALLEY. ADDITIONAL RAINFALL IS EXPECTED
THIS AFTERNOON AND EVENING AS THUNDERSTORMS MOVE INTO THE AREA.
RAINFALL AMOUNTS FROM THE WORST OF THOSE THUNDERSTORMS MAY BE AS
HIGH AS THREE INCHES, WHICH COULD LEAD TO LOCALIZED FLOODING OF
ROADWAYS AND SMALLER STREAMS AND CREEKS.
PLEASE KEEP AWARE OF THE LATEST WEATHER CONDITIONS, EITHER THROUGH
THE NATIONAL WEATHER SERVICE OR LOCAL MEDIA OUTLETS, AND BE ALERT TO
ANY FLOOD WARNINGS, ADVISORIES OR STATEMENTS THAT MAY BE ISSUED.
EBERWINE/DELISI
Lightning, Berks
- When
- July 5, 3:05 PM EST
- Where
- Berks County, 2 mi E of Hamburg
- Property damage
- $40,000
- Reported by
- Newspaper
- Coordinates
- 40.550, -75.942
Lightning struck a two-and-a-half story barn on the Christman Farm on Balthaser Road in Windsor Township. The ensuing fire gutted the structure. It took volunteers about half an hour to control the fire.
Lightning, Lehigh
- When
- July 5, 3:30 PM EST
- Where
- Lehigh County, Orefield
- Property damage
- $1,000
- Reported by
- Newspaper
- Coordinates
- 40.630, -75.580
Lightning struck and badly damaged the chimney of a South Whitehall Township home on 34th Street. There was no ensuing fire and no injuries were reported.
Lightning, Berks
- When
- July 5, 4:30 PM EST
- Where
- Berks County, Boyertown
- Property damage
- $2,000
- Reported by
- Newspaper
- Coordinates
- 40.330, -75.630
A lightning rod attached to the steeple of Saint John's Lutheran Church in Boyertown absorbed most of the blast from a lightning strike during the late afternoon on the 5th. Nevertheless, the organ and air conditioning controls, one computer and pulpit microphone were damaged.
- Lightning
- A lightning strike that killed, injured or caused damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Pennsylvania, July 5, 2007$10 million · 50 kt wind · 13 events
- Hail and Damaging Winds in Michigan, July 5, 20071 injured · $63,000 · 1.5 in hail · 36 events
- Flash Flooding and Flood in West Virginia, July 5, 2007$62,000 · 5 events
- Damaging Wind in Arizona, July 5, 2007$75,000 · 60 kt wind · 1 event
- Flash Flooding and Hail in Oklahoma, July 5, 2007$23,000 · 61 kt wind · 14 events
- Damaging Winds in Michigan, July 5, 2007$35,000 · 60 kt wind · 2 events
- Damaging Winds in Nebraska, July 5, 2007$30,000 · 70 kt wind · 4 events
- Hail and Damaging Wind in Michigan, July 5, 20072 injured · $3,000 · 1.25 in hail · 9 events
- Flash Flood and Lightning Strike in Florida, July 5, 2007$30,000 · 2 events
- Flash Flooding and Damaging Wind in Arkansas, July 5, 2007$25,000 · 52 kt wind · 5 events
- Flash Flooding in Colorado, July 5, 2007$20,000 · 2 events
- Flash Flooding in Texas, July 5, 2007$17,000 · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 50205, 50195, 50209.